TITLE

ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF DIFFERENCE EQUATIONS IN BANACH SPACES

AUTHOR(S)
Kisiołek, Anna
PUB. DATE
January 2008
SOURCE
Discussiones Mathematicae: Differential Inclusions, Control & Op;2008, Vol. 28 Issue 1, p5
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we consider the first order difference equation in a Banach space (Multiple line equation(s) cannot be represented in ASCII text). We show that this equation has a solution asymptotically equal to a. As an application of our result we study the difference equation (Multiple line equation(s) cannot be represented in ASCII text) and give conditions when this equation has solutions. In this note we extend the results from [8, 9]. For example, in [9] the function f is a real Lipschitz function. We suppose that f has values in a Banach space and satisfies some conditions with respect to the measure of noncompactness and measure of weak noncompactness.
ACCESSION #
36961129

 

Related Articles

  • SECOND-ORDER VIABILITY RESULT IN BANACH SPACES. Aitalioubrahim, Myelkebir; Sajid, Said // Discussiones Mathematicae: Differential Inclusions, Control & Op;2010, Vol. 30 Issue 1, p5 

    We show the existence result of viable solutions to the second-order differential inclusion ẍ (t) ϵ F(t, ẋ(t), xẋ (t)), x(0) = x0, ẋ (0) = y0, x(t) 2 K on [0, T]; where K is a closed subset of a separable Banach space E and F(∙, ∙, ∙) is a closed...

  • MILD SOLUTIONS FOR SEMILINEAR FRACTIONAL DIFFERENTIAL EQUATIONS. MOPHOU, GISÈLE M.; N'GUÉRÉKATA, GASTON M. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    This paper concerns the existence of mild solutions for fractional semilinear differential equation with non local conditions in the α-norm. We prove existence and uniqueness, assuming that the linear part generates an analytic compact bounded semigroup, and the nonlinear part is a Lipschitz...

  • A Note on A Paper of Cellina Concerning Differential Equations in Banach Spaces. Kunze, M. // Bulletin of the London Mathematical Society;1996, Vol. 28 Issue 6, p613 

    The article investigates the differential equations in Banach spaces with a right-hand side being more general than Lipschitz. It provides a detailed understanding on the proof of an existence theorem under the additional assumption that the right-hand side is uniformly continuous. It also...

  • OPTIMAL CONTROL OF SYSTEMS DETERMINED BY STRONGLY NONLINEAR OPERATOR VALUED MEASURES. Ahmed, N. U. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2008, Vol. 28 Issue 1, p165 

    In this paper we consider a class of distributed parameter systems (partial differential equations) determined by strongly nonlinear operator valued measures in the setting of the Gelfand triple V ↪ H ↪ V* with continuous and dense embeddings where H is a separable Hilbert space and...

  • SPLITTING-TYPE VARIATIONAL PROBLEMS WITH x-DEPENDENT EXPONENTS. Breit, Dominic // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 2, p279 

    In this article we prove regularity results for locally bounded minimizers u: Rn ⊃ Ω ↠ RNof functionals of the type [Multiple line equation(s) cannot be represented in ASCII text] where p and q are Lipschitz-functions and ∇u = (∇1u;∇2u) is an arbitrary...

  • FLOW INVARIANCE FOR NONAUTONOMOUS NONLINEAR PARTIAL DIFFERENTIAL DELAY EQUATIONS. Ghavidel, Seyedeh Marzieh; Ruess, Wolfgang M. // Communications on Pure & Applied Analysis;Nov2012, Vol. 11 Issue 6, p2351 

    Several fundamental results on existence and flow-invariance of solutions to the nonlinear nonautonomous partial differential delay equation u(t) + B(t)u(t) ? F(t;ut), 0 = s = t, us = phi;, with B(t) ? X x X w-accretive, are developed for a general Banach space X. In contrast to existing...

  • Bounded mild solutions to fractional integro-differential equations in Banach spaces. Ponce, Rodrigo // Semigroup Forum;Oct2013, Vol. 87 Issue 2, p377 

    We study the existence and uniqueness of bounded solutions for the semilinear fractional differential equation where A is a closed linear operator defined on a Banach space X, α>0, a∈ L(ℝ) is a scalar-valued kernel and f:ℝ× X→ X satisfies some Lipschitz type...

  • ITERATIVE SOLUTIONS OF NONLINEAR EQUATIONS WITH Φ-STRONGLY ACCRETIVE OPERATORS. Shin Min Kang; Chi Feng; Zeqing Liu // Acta Mathematica Universitatis Comenianae;2008, Vol. 77 Issue 2, p245 

    Suppose that X is an arbitrary real Banach space and T : X → X is a Lipschitz continuous Φ-strongly accretive operator or uniformly continuous Φ-strongly accretive operator. We prove that under different conditions the three--step iteration methods with errors converge strongly to...

  • On the degree theory for multivalued ( S+) type mappings. Zhenhai, Liu; Shisheng, Zhang // Applied Mathematics & Mechanics;Dec1998, Vol. 19 Issue 12, p1141 

    This paper is to generalize the results of Zhang and Chen[1]. We construct a topological degree for a class of mappings of the form F=L+S where L is closed densely defined maximal monotones operator and S is a nonlinear multivalued map of class (S+) with respect to the domain of L.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics